RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2010, Volume 10, Issue 4, Pages 7–25 (Mi vngu56)  

This article is cited in 5 scientific papers (total in 5 papers)

The Coverage of a Planar Region by Randomly Deployed Sensors

T. A. Aldyn-oola, A. I. Erzinba, V. V. Zalyubovskiyb

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: The problem of energy-efficient monitoring of a planar region by sensors with adjustable sensing ranges can be reduced to the problem of constructing least density coverage of the area by disks of various (not known a priori) radii. Due to the complexity of the problem, only so-called regular covers that use disks of one, two or three radii are usually considered. In that case centers of disks are placed in nodes of a grid formed by regular polygons and in some interior points of the polygons. However, for many applications it is unrealistic to expect all sensors to be placed exactly in the prescribed positions. Assuming that the sensors are randomly deployed, we propose close to regular covers and explore relationship among achievable coverage quality, node density, and sensor network lifetime.

Keywords: sensor networks, coverage density, random distribution.

Full text: PDF file (325 kB)
References: PDF file   HTML file
UDC: 519.8
Received: 13.08.2010

Citation: T. A. Aldyn-ool, A. I. Erzin, V. V. Zalyubovskiy, “The Coverage of a Planar Region by Randomly Deployed Sensors”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:4 (2010), 7–25

Citation in format AMSBIB
\Bibitem{AldErzZal10}
\by T.~A.~Aldyn-ool, A.~I.~Erzin, V.~V.~Zalyubovskiy
\paper The Coverage of a Planar Region by Randomly Deployed Sensors
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2010
\vol 10
\issue 4
\pages 7--25
\mathnet{http://mi.mathnet.ru/vngu56}


Linking options:
  • http://mi.mathnet.ru/eng/vngu56
  • http://mi.mathnet.ru/eng/vngu/v10/i4/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Takhonov, “O nekotorykh zadachakh pokrytiya ploskosti krugami”, Diskretn. analiz i issled. oper., 21:1 (2014), 84–102  mathnet  mathscinet
    2. I. I. Takhonov, “Multilevel Regular Coverings of the Plane by Discs”, J. Math. Sci., 211:6 (2015), 886–901  mathnet  crossref
    3. A. I. Erzin, N. A. Shabelnikova, “About density of a covering of a strip with identical sectors”, J. Appl. Industr. Math., 9:4 (2015), 461–468  mathnet  crossref  crossref  mathscinet  elib
    4. Sh. I. Galiev, A. V. Khorkov, “Mnogokratnye pokrytiya krugami ravnostoronnego treugolnika, kvadrata i kruga”, Diskretn. analiz i issled. oper., 22:6 (2015), 5–28  mathnet  crossref  mathscinet  elib
    5. Sh. I. Galiev, A. V. Khorkov, “On the number and arrangement of sensors for the multiple covering of bounded plane domains”, J. Appl. Industr. Math., 13:1 (2019), 43–53  mathnet  crossref  crossref
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:257
    Full text:77
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020